We generalize a theorem by Brown and Nowakowski on the well-covered dimension of chordal graphs. Furthermore, we prove that the well-covered dimension of any Sierpinski gasket graph of order at least 2 is equal to 3, the simplicial clique number.
Dr. Oscar Vega, Department of Mathematics, California State University, Fresno
"Graphs with Minimal Well-Covered Dimension,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 15
, Article 4.
Available at: https://scholar.rose-hulman.edu/rhumj/vol15/iss2/4